# SDR AMTA200300654

- Difficulty date: May 16, 2003
- Submitted: June 11, 2003
- Operation: Air carrier
- Aircraft: N321TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 28249
- System (JASC): 3350 · Emergency Lighting
- Part: Strip
- Condition: Damaged
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FLOOR EGRESS FROM SEATS 1-7 ABC IS CRACKED AND DISCOLORED.  REMOVED AND REPLACED DAMAGED SECTION OF PHOTOLUMINESCENT STRIP REF MM 33-51-15-2. (M)
